# SDR NOCA02710

- Difficulty date: April 6, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 26467
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT OVERHEAD CEILING LIGHTS FROM 27GH- ALL THE WAY AFT RT SECTION.  REMOVED AND REPLACED BATTERY POWER SUPPLY AT 34HG  EQUIP NO M731 AS PER MM 33-51-03, OPS CHECK NORMAL.
